# SDR AALA20111113JFK01

- Difficulty date: November 13, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 35,011 hours, 16,819 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LGA - CREW REPORTED BOTH AUTO PRESSURE CONTROLS FAILED.  EMERGENCY DECLARED FLIGHT RETURNED LGA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED OUTFLOW VALVE ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
